# SDR 98ZZZX2652

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DB
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622067
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G243
- Condition: Defective
- Location: Handle
- Part time: 572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING BATTERY FROM AIRCRAFT FOR SERVICING, ONE END OF ROPE HANDLE ON BATTERY FAILED AT ATTACH POINT.  BATTERY FELL AND ONE CORNER OF BATTERY WAS CRUSHED.  BATTERY HAD TO BE REPLACED.  SUSPECT CAUSE - POOR DESIGN OR DEFECTIVE MANUFACTURING.  TO PREVENT RECURRENCE DO NOT CARRY BATTERY BY ROPE HANDLE.
